I'm well into my 69th year and I'm dealing with trying to kick an addiction to Percocet. This is my first addiction except for coffee. I took my last capsule a week ago today and I'm still lucky if I get 3-4 hours of sleep at night. I, also, spend much of the night walking the floor because I can't sit still and my insides feel like something is crawling around. My addiction was very light compared to those I've read about on this forum and yet it is still kicking my butt. I've been on a percocet prescription for the past 3+ years due to a number of painful injuries and surgeries and my maximum usage was just 1 and 1/2 10-325 per day. I took the medication in the evening to help me sleep but I finally realized I couldn't sleep without it. I decided I needed to end this usage but it's been tougher than I expected. I'm really tired and have a difficult time concentrating even on minor things like reading the newspaper. Will most of these withdrawal symptoms ease any time soon? I'm planning a drive across the US in two weeks and I'd hoped I'd be through most of this. Am I kidding myself?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.